# SDR SWAA2024012331966

- Difficulty date: December 14, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 56,188 hours, 28,622 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL #221EF DELAMINATED.<[01] RECEIVED NEW PANEL #221EF ; INSTALLATION WILL BE ACCOMPLISH ON TTG8Q00PUACN;[02] VERIFIED 1.
